Some properties of relative invariants on bounded domains
Hahn, Kyong T.
Duke Math. J., Tome 34 (1967) no. 1, p. 325-332 / Harvested from Project Euclid
Publié le : 1967-06-14
Classification:  32.35
@article{1077377000,
     author = {Hahn, Kyong T.},
     title = {Some properties of relative invariants on bounded domains},
     journal = {Duke Math. J.},
     volume = {34},
     number = {1},
     year = {1967},
     pages = { 325-332},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1077377000}
}
Hahn, Kyong T. Some properties of relative invariants on bounded domains. Duke Math. J., Tome 34 (1967) no. 1, pp.  325-332. http://gdmltest.u-ga.fr/item/1077377000/